Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day three of tianeptine taper desperately seeking

Posted by sukarno on March 23, 2010, at 5:09:19

In reply to Re: Day three of tianeptine taper, posted by desperately seeking on March 22, 2010, at 16:04:55

That sounds scary... rebound three months later? I guess it causes some sort of semi-permanent change to the brain (probably in the dopamine system as well as in the serotonin system).

I thought I was in the clear from caffeine. At least 48 hours had passed since I quit and I started getting a throbbing headache along with nausea and feeling like I want to puke. So, I'm on my second cup of tea right now, which is helping a lot with the headache and somewhat with the nausea...but it's still there.

Yeah, you're right. Too bad about having to give up tea since it is full of antioxidants. When I had the flu and drank tea it made me feel less achy, presumably due to the anti-inflammatory substances in tea.

Maybe I can have just one cup instead and see how my anxiety is. If I'm okay with one cup (instead of three previously), then I guess I should stick with that. Apart from that I eat pretty well.. red beans, green beans, rice, tomatoes and extra virgin olive oil. Maybe I can try spinach to help make up for the difference.


alprazolam (Xanax) 1mg QID
tianeptine (Stablon) 12.5mg QID
famotidine (Pepcid) 20mg BID
GNC Ultra Mega Gold vitamin supplement, BID

Dx: panic disorder, MDD (unipolar, melancholia), perfectionist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:sukarno thread:798414
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/940541.html